Some New Modifications of Adomian Technique for Nonlinear Volterra Integral Equations


Abstract views: 52 / PDF downloads: 49

Authors

  • Khawlah Hashim Hussain Department of Mechanical Technology, Basra Technical Institute, Southern Technical University, Al Basrah, Iraq

Keywords:

Adomian decomposition technique, Laplace transform, Nonlinear Volterra integral equation

Abstract

In this paper, the nonlinear Volterra integral equations are solved by using new modifications of the Adomian decomposition technique. The approximate solution of this equation is calculated in the form of a series with easily computable components. The accuracy of the proposed techniques are examined by comparison with exact results. The test problems are presented to illustrate the reliability and performance of the techniques.

Downloads

Published

15-03-2019

How to Cite

Khawlah Hashim Hussain. (2019). Some New Modifications of Adomian Technique for Nonlinear Volterra Integral Equations. International Journal of Mathematics And Its Applications, 7(1), 9–14. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/263

Issue

Section

Research Article